Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 246723, 7 pages
Research Article

On Some Symmetric Systems of Difference Equations

1Department of Mathematics and Descriptive Geometry, Faculty of Civil Engineering, Brno University of Technology, 60200 Brno, Czech Republic
2Department of Mathematics, Faculty of Electrical Engineering and Communication, Brno University of Technology, 61600 Brno, Czech Republic
3Faculty of Electrical Engineering, University of Belgrade, Bulevar Kralja Aleksandra 73, 11000 Beograd, Serbia
4Mathematical Institute of the Serbian Academy of Sciences, Knez Mihailova 36/III, 11000 Beograd, Serbia
5Department of Mathematics, King Abdulaziz University, Jeddah 21859, Saudi Arabia

Received 22 December 2012; Accepted 12 February 2013

Academic Editor: Norio Yoshida

Copyright © 2013 Josef Diblík et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • G. Papaschinopoulos, C.J. Schinas, and G. Ellina, “On the dynamics of the solutions of a biological model,” Journal of Difference Equations and Applications, pp. 1–12, 2013. View at Publisher · View at Google Scholar
  • M. M. El-Dessoky, “Qualitative Behavior of Rational Difference Equation of Big Order,” Discrete Dynamics in Nature and Society, vol. 2013, pp. 1–6, 2013. View at Publisher · View at Google Scholar
  • Hongmei Bao, “Dynamical Behavior of a System of Second-Order Nonlinear Difference Equations,” International Journal of Differential Equations, vol. 2015, pp. 1–7, 2015. View at Publisher · View at Google Scholar